MAUDE Adverse Event Report: STAAR SURGICAL COMPANY COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER SINGLE PIECE FOLDABLE IOL; INTRAOCULAR LENS

STAAR SURGICAL COMPANY COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER SINGLE PIECE FOLDABLE IOL; INTRAOCULAR LENS
Model Number CC44204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: product evaluation found that the lens was returned in liquid in a lens vial.Visual inspection found optic and haptic torn.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon attempted to implant a cc4204a, +26.5 diopter, intraocular lens in the patient's eye on (b)(6) 2018.It was reported that the lens torn while loading.There was no patient contact.No additional information was able to be provided.

Brand Name
COLLAMER ULTRAVIOLET-ABSORBING POSTERIOR CHAMBER SINGLE PIECE FOLDABLE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7499546
Report Number2023826-2018-00700
Device Sequence Number1543284
Product Code HQL
UDI-Device Identifier00841542102520
UDI-Public00841542102520
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberCC44204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1